Advances in Differential Equations
- Adv. Differential Equations
- Volume 12, Number 9 (2007), 1031-1078.
Maximal regularity for nonsmooth parabolic problems in Sobolev-Morrey spaces
This text is devoted to maximal regularity results for second-order parabolic systems on Lipschitz domains of space dimension $n \ge 3$ with diagonal principal part, nonsmooth coefficients, and nonhomogeneous mixed boundary conditions. We show that the corresponding class of initial-value problems generates isomorphisms between two scales of Sobolev--Morrey spaces for solutions and right-hand sides introduced in the first part  of our presentation. The solutions depend smoothly on the data of the problem. Moreover, they are Hölder continuous in time and space up to the boundary for a certain range of Morrey exponents. Due to the complete continuity of embedding and trace maps these results remain true for a broad class of unbounded lower-order coefficients.
Adv. Differential Equations Volume 12, Number 9 (2007), 1031-1078.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Griepentrog, J. A. Maximal regularity for nonsmooth parabolic problems in Sobolev-Morrey spaces. Adv. Differential Equations 12 (2007), no. 9, 1031--1078. https://projecteuclid.org/euclid.ade/1355867422.